MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 5 PMA; PROSTHESIS, KNEE

BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 5 PMA; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item#: 154719, oxf uni tib tray sza rm, lot#: 206770.Item#: 161468, oxf twin-peg cmntd fem sm pma, lot#: 700650.Item#: 506298, oxf sawblade stryker cmntd 3pk, lot#: 329253.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
Initial right partial knee arthroplasty performed.Subsequently, 5 years and 9 months post implantation the patient was converted to a right total knee arthroplasty due to pain.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.Medical records were provided and reviewed by a health care professional.The review identified that the patient visited their clinic reporting right knee pain and subsequently underwent a revision being the conversion of right pka to right tka later in the same month.Radiographs were provided and reviewed by a radiologist.The review identified that medial unicompartmental arthroplasty is present.Radiolucency is noted along both implants and there is malalignment with tibial implant subsidence laterally and resulting varus alignment of the knee and implants.There is no acute fracture.Bone quality is osteopenic.The loose and subsided implants with varus malalignment would result in pain and require revision.Based on the available information, the reported event can be confirmed.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF ANAT BRG RT SM SIZE 5 PMA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key20708136
Report Number3002806535-2024-00427
Device Sequence Number8051629
Product Code NRA
UDI-Device Identifier05019279786169
UDI-Public(01)05019279786169(17)200601(10)151610
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2020
Device Model NumberN/A
Device Catalogue Number159570
Device Lot Number151610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexFemale